The Stacks project

Bibliography entry Lipman

author
Lipman, Joseph
title
Desingularization of two-dimensional schemes
year
1978
journal
Ann. Math. (2)
volume
107
number
1
pages
151–207

@ARTICLE{Lipman,
    AUTHOR = "Lipman, Joseph",
    TITLE = "Desingularization of two-dimensional schemes",
    JOURNAL = "Ann. Math. (2)",
    VOLUME = "107",
    YEAR = "1978",
    NUMBER = "1",
    PAGES = "151--207"
}

      

This item is referenced in 3 tags:

  • in Section 54.1: Introduction
  • in Theorem 54.14.5: Lipman, which cites Theorem on page 151 of Lipman
  • in Section 86.1: Introduction